# SDR DHL2001366017

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING GEAR EXTENSION NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  PERFORMED ABNORMAL PROCEDURE PER AOM.  CYCLED ANNUNCIATOR LIGHT DIM SWITCH AND LIGHT ILLUMINATED.  RELAMPED NOSE GEAR GREEN LIGHT IAW MM 33-15-80.  OP'S CK GOOD.
